# SDR DALA2016062304955

- Difficulty date: June 20, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 80,736 hours, 11,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS ROW EMERGENCY LIGHTS 1D-4D ARE INOPERATIVE.  MAINTENANCE REPLACED M730 POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
